# SDR SWIA202158333

- Difficulty date: May 2, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER HSTA MOTOR CONTROL UNIT MOUNT BRACKET HAS MOUNTING HOLE RIPPED OUT.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED NEW LOWER HORIZONTAL STABILIZER MOTOR CONTROL UNIT MOUNT BRACKET ON RIGHTHAND SIDE IAW CRJ 200 SRM 51-42-06 AND DWG 601R92303 REV-A. (SEE CONTINUATION FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1003-SKY.
